question-icon

What causes vaginal spotting after taking Plan-B?

default
Posted on Tue, 4 Apr 2017
Question: Hi, so I had protected sex but when he pulled out the condom stayed but it wasn't like stuck in me just kind of loosely sitting there. I decided to take plan b one step to be safe. I took it within like 3 or so hours. It has been a week since the incident and I have experienced dark brown thick discharge. Could this be a sign of implantation or is this plan b at work? Thank you.
doctor
Answered by Dr. Ivo Ditah (24 minutes later)
Brief Answer:
It is plan B at work!

Detailed Answer:
Hi,

This is no sign of implantation. Plan B is known to cause all these minor distortions in menses. Be patient and this will soon be resolved. How early you took this plan B and the precocity of the discharge makes pregnancy impossible.

I wish you well. Kind regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3994 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes vaginal spotting after taking Plan-B?

Brief Answer: It is plan B at work! Detailed Answer: Hi, This is no sign of implantation. Plan B is known to cause all these minor distortions in menses. Be patient and this will soon be resolved. How early you took this plan B and the precocity of the discharge makes pregnancy impossible. I wish you well. Kind regards.